应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [Research on the Efficient Computation Mechanism-in the Case of N-vehicle Exploration Problem] 2018 Vol.34(3):645-657
Fang YU, Jin-chuan CUI [Abstract] ( 9 ) [HTML 0 KB][PDF 288 KB] (12)
2 [Scheduling Reclaimer Operations in the Stockyard to Minimize Makespan] 2018 Vol.34(3):597-609
Chao WANG, Xi-wen LU, René SITTERS [Abstract] ( 9 ) [HTML 0 KB][PDF 278 KB] (11)
3 [Upper Semicontinuity of Parametric Lexicographic Vector Equilibrium Problems] 2018 Vol.34(4):856-862
Zhi-miao FANG, Sheng-jie LI [Abstract] ( 9 ) [HTML 0 KB][PDF 0 KB] (0)
4 [Semi-analytical Formula for Pricing Bilateral Counterparty Risk of CDS with Correlated Credit Risks] 2018 Vol.34(2):209-236
Feng LIN, Si-yuan XIE, Jing-ping YANG [Abstract] ( 81 ) [HTML 0 KB][PDF 0 KB] (0)
5 [Asymptotic Theory for Relative-Risk Models with Missing Time-Dependent Covariates] 2018 Vol.34(4):669-692
Zai-ying ZHOU, Peng-cheng ZHANG, Ying YANG [Abstract] ( 8 ) [HTML 0 KB][PDF 0 KB] (0)
6 [Nonlinear Least Squares Estimation of Log-ACD Models] 2018 Vol.34(3):516-533
Zhao CHEN, Wei LIU, Christina Dan WANG, Wu-qing WU, Yao-hua WU [Abstract] ( 8 ) [HTML 0 KB][PDF 200 KB] (13)
7 [Exponential Decay in Time of Density of One-dimensional Quantum Navier-Stokes Equations] 2018 Vol.34(4):792-797
Jian-wei DONG, Guang-pu LOU, Jun-hui ZHU, Yong YANG [Abstract] ( 8 ) [HTML 0 KB][PDF 0 KB] (0)
8 [Multiple Ergodicity For Reversible Markov Chains] 2018 Vol.34(4):863-868
Yuan LIU [Abstract] ( 8 ) [HTML 0 KB][PDF 0 KB] (0)
9 [Matrix Image Method for Ranking Nonregular Fractional Factorial Designs] 2018 Vol.34(4):742-751
Xue-ping CHEN, Jin-guan LIN, Xuan-qing CHEN, Xiao-di WANG [Abstract] ( 7 ) [HTML 0 KB][PDF 0 KB] (0)
10 [A Gohberg-Semencul Type Formula for the Inverse of Conjugate-Toeplitz Matrix and Applications] 2018 Vol.34(2):293-303
Yan-peng ZHENG, Sugoog SHON, Zun-wei FU [Abstract] ( 63 ) [HTML 0 KB][PDF 0 KB] (0)
11 [A Riemann-Hilbert Approach to the Chen-Lee-Liu Equation on the Half Line] 2018 Vol.34(3):493-515
Ning ZHANG, Tie-cheng XIA, En-gui FAN [Abstract] ( 6 ) [HTML 0 KB][PDF 336 KB] (16)
12 [Free Boundary Value Problem for the Cylindrically Symmetric Compressible Navier-Stokes Equations with a Constant Exterior Pressure] 2018 Vol.34(4):761-774
Ru-xu LIAN, Jun-li WANG [Abstract] ( 6 ) [HTML 0 KB][PDF 0 KB] (0)
13 [Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations] 2018 Vol.34(4):828-841
Ya-bing WEI, Yan-min ZHAO, Zheng-guang SHI, Fen-ling WANG, Yi-fa TANG [Abstract] ( 6 ) [HTML 0 KB][PDF 0 KB] (0)
14 [Fluid Model Modulated by an M/M/1 Working Vacation Queue with Negative Customer] 2018 Vol.34(2):404-415
Xiu-li XU, Xian-ying WANG, Xiao-feng SONG, Xiao-qing LI [Abstract] ( 53 ) [HTML 0 KB][PDF 0 KB] (0)
15 [The Solutions of the Coupled Einstein-Maxwell Equations and Dilaton Equations] 2018 Vol.34(3):485-492
Rui-feng ZHANG, Ya GU [Abstract] ( 5 ) [HTML 0 KB][PDF 153 KB] (19)
16 [An Actuarial Approach to Reload Option Valuation for a Non-tradable Risk Assets under Jump-diffusion Process and Stochastic Interest Rate] 2018 Vol.34(3):451-468
Cong-cong XU, Zuo-liang XU [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (23)
17 [Global Well-posedness of the Stochastic Generalized Kuramoto-Sivashinsky Equation with Multiplicative Noise] 2018 Vol.34(3):566-584
Wei WU, Shang-bin CUI, Jin-qiao DUAN [Abstract] ( 5 ) [HTML 0 KB][PDF 221 KB] (12)
18 [Neighborhood Conditions for Fractional ID-k-factor-critical Graphs] 2018 Vol.34(3):636-644
Si-zhong ZHOU, Zhi-ren SUN [Abstract] ( 5 ) [HTML 0 KB][PDF 140 KB] (12)
19 [A Classification of Spectrum-determined Circulant Digraphs] 2018 Vol.34(4):703-709
Zheng-xin QIN, Ji-xiang MENG, Qiong-xiang HUANG [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (0)
20 [On the Strong n-partite Tournaments with Exactly Two Cycles of Length n-1] 2018 Vol.34(4):710-717
Qiao-ping GUO, Yu-bao GUO, Sheng-jia LI, Chun-fang LI [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (0)
21 [Composite Quantile Regression Estimation for Left Censored Response Longitudinal Data] 2018 Vol.34(4):730-741
Li-qun XIAO, Zhan-feng WANG, Yao-hua WU [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (0)
22 [Maximum Cliques of Hypergraphs and Polynomial Optimization] 2018 Vol.34(4):842-855
Yan-ming CHANG, Yue-jian PENG [Abstract] ( 5 ) [HTML 0 KB][PDF 0 KB] (0)
23 [Detailing Losses in the M/M/1/1 Transient Loss System] 2018 Vol.34(2):373-385
Pierpaolo FERRANTE [Abstract] ( 48 ) [HTML 0 KB][PDF 0 KB] (0)
24 [A Feasible Point Method with Bundle Modification for Nonsmooth Convex Constrained Optimization] 2018 Vol.34(2):254-273
Jin-bao JIAN, Chun-ming TANG, Lu SHI [Abstract] ( 47 ) [HTML 0 KB][PDF 0 KB] (15)
25 [Homology Cycles and Dependent Cycles of Hypergraphs] 2018 Vol.34(2):237-248
Jian-fang WANG, Xin XU [Abstract] ( 46 ) [HTML 0 KB][PDF 0 KB] (0)
26 [Painlevé-Kuratowski Stability of the Solution Sets to Perturbed Vector Generalized Systems] 2018 Vol.34(2):304-317
Zai-yun PENG, Yong ZHAO, Xin-min YANG [Abstract] ( 44 ) [HTML 0 KB][PDF 0 KB] (0)
27 [Equitable Coloring of Three Classes of 1-planar Graphs] 2018 Vol.34(2):362-372
Xin ZHANG, Hui-juan WANG, Lan XU [Abstract] ( 40 ) [HTML 0 KB][PDF 0 KB] (14)
28 [A Note on Directed Genera of Some Tournaments] 2018 Vol.34(3):478-484
Jian-bing LIU, Rong-xia HAO [Abstract] ( 4 ) [HTML 0 KB][PDF 157 KB] (16)
29 [Empirical Likelihood for Varying Coefficient EV Models under Longitudinal Data] 2018 Vol.34(3):585-596
Qiang LIU [Abstract] ( 4 ) [HTML 0 KB][PDF 172 KB] (10)
30 [Total[1,2]-domination in Graphs] 2018 Vol.34(4):801-812
Xue-zheng LV, Baoyindureng WU [Abstract] ( 4 ) [HTML 0 KB][PDF 0 KB] (0)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9